MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that "the autopulse platform (sn (b)(4)) displayed "system error, out of service, revert to manual cpr " message was confirmed during both archive data review and functional testing.The root cause of the system error was likely due to the drivetrain motor brake assembly air gap was out of specification, likely attributed to an aging device.The drivetrain brake assembly was replaced in (b)(6) 2019 and it was cleaned and adjusted in (b)(6) 2020 for the same issue.Therefore, user mishandling/neglect cannot be ruled out as no documented report was found showing that regular preventative maintenance (pm) was performed since the last service of the device.Performing regular preventive maintenance would prevent the brake gap from seizing and causing the autopulse platform to stop functioning with a system error, per design.The autopulse platform was manufactured in october 2017 and has reach the service life of 5 years.During visual inspection, observed both patient head restraint loop wires were cut, unrelated to the reported complaint.The patient head restraint loop wires could have been cut to free the patient from the platform or the user could have been lifting the platform by holding the head restraints.The cut or damaged head restraint does not render the autopulse platform non-functional.The top cover needs to be replaced to address these damages issue.Further visual inspection, unrelated to the reported complaint, found that the load plate cover defected with a hole that affects the watertight seal, and screws were missing from the platform's cover, likely attributed to mishandling such as a drop.The load plate cover needs to be replaced and new screws needs to be mounted on the cover to address observed issues.Archive data review showed the occurrence of system error - 139 (unable to hold compression position), thus, confirming the reported complaint.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" message displayed upon powering up, thus, confirming the customer's reported complaint.The root cause of the system error was likely due to the drivetrain motor brake assembly air gap was out of to the reported complaint, and there was one similar complaint reported for autopspecification.The brake gap could not be adjusted, and the drivetrain motor brake assembly will be replaced to address the reported complaint.Waiting on customer's approval for service repair.Historical complaints were reviewed for service information related ulse platform with serial number (b)(4).(b)(4), reported on (b)(6) 2019, the drivetrain brake assembly was replaced to remedy the "system error, out of service, revert to manual cpr " message.
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4)) displayed "system error, out of service, revert to manual cpr " message.No patient involvement.

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key16158964
Report Number3010617000-2023-00037
Device Sequence Number7005314
Product Code DRM
UDI-Device Identifier00849111002530
UDI-Public00849111002530
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown